# SDR 95ZZZX6774

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14835
- Make and model: Lkheed SP2HJOHNSON
- Aircraft serial: 148358
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Part number: 441990
- Condition: Broke
- Location: Latch Cyl Nlg
- Part time: 7,500 hours
- Component: 441988
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF A NORMAL FLIGHT AND LANDING, THE CAPTAIN NOTICED A LARGE AMOUNT OF HYDRAULIC FLUID IN THE NOSE GEAR WELL AREA.  UPON INSPECTION, THE NOSE GEAR JURY STRUT LATCH CYLINDER PISTON WAS FOUND DISLODGED AND HANGING FROM THE HOOK ATTACH POINT.  TEAR DOWN OF THE ASSY REVEALED THE PISTON BROKE INSIDE THE CYLINDER 3.5 INCHES FROM THE PISTON ATTACH EYE.
